Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 238, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 2, 2022, 10:53 PM CDT for 6 counties in Minnesota. It was in force for 52 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 10:53 PM CDT (03:53 UTC)
- Expired
- Aug 2, 2022, 11:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Kandiyohi County, MN, McLeod County, MN, Meeker County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 102 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 10:53 PM CDT | TSTM WND GST 62 | 2 W Olivia, MN | KOVL AIRPORT. |
| Aug 2, 10:53 PM CDT | TSTM WND GST 68 | 1 Sse North Redwood, MN | ASOS STATION KRWF REDWOOD FALLS AP. |
| Aug 2, 10:55 PM CDT | TSTM WND GST 57 | 1 Sw Morton, MN | MNDOT WIND SENSOR AT MORTON. |
| Aug 2, 11:02 PM CDT | TSTM WND GST 81 | 3 W Hector, MN | MNDOT WIND SENSOR WEST OF HECTOR. |
| Aug 2, 11:10 PM CDT | TSTM WND GST 61 | 1 S Hector, MN | HECTOR AIRPORT. |
| Aug 2, 11:12 PM CDT | TSTM WND GST 67 | 6 Nne Buffalo Lake, MN | PRIVATE WEATHER STATION. |
| Aug 2, 11:16 PM CDT | TSTM WND GST 57 | 2 Nne Gibbon, MN | MESONET STATION FW7771 GIBBON. |
| Aug 2, 11:19 PM CDT | TSTM WND GST 66 | 2 Ssw Hutchinson, MN | KHCD - HUTCHINSON AIRPORT. |
| Aug 2, 11:20 PM CDT | TSTM WND DMG | Hutchinson, MN | PHOTOS ON SOCIAL MEDIA OF MEDIUM TO LARGE LIMBS DOWN ON ROADWAY. TIME ESTIMATED BY RADAR. |
| Aug 2, 11:25 PM CDT | TSTM WND DMG | 1 Wsw Hutchinson, MN | TRAINED SPOTTER REPORTED SEVERAL TREE BRANCHES LARGER THAN 6 INCHES DIAMETER DOWN. |
| Aug 2, 11:30 PM CDT | TSTM WND DMG | 1 Sse Hutchinson, MN | 20IN OR MORE DIAMETER/LARGE TREES DOWN IN HUTCHINSON ON HOUSES, IN YARDS, AND IN THE STREETS. |
| Aug 2, 11:45 PM CDT | TSTM WND DMG | Olivia, MN | NUMEROUS LARGE TREES DOWN AROUND OLIVIA, BILLBOARD KNOCKED OVER. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 10:30 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5443 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 5.3
- Supercell composite
- 30.8
The text
As transmitted.
269
WUUS53 KMPX 030353
SVRMPX
MNC067-085-093-127-129-143-030445-
/O.NEW.KMPX.SV.W.0238.220803T0353Z-220803T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1053 PM CDT Tue Aug 2 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southern Meeker County in central Minnesota...
Western Sibley County in central Minnesota...
Northeastern Redwood County in southwestern Minnesota...
McLeod County in central Minnesota...
Southern Kandiyohi County in central Minnesota...
Renville County in central Minnesota...
* Until 1145 PM CDT.
* At 1053 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Prinsburg to near Bird Island
to Morton, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Fairfax and Hector around 1105 PM CDT.
Buffalo Lake and Cosmos around 1110 PM CDT.
Other locations in the path of these severe thunderstorms include
Gibbon, Stewart, Winthrop, Brownton, Hutchinson, Glencoe, Gaylord and
Silver Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9526 4490 9525 4503 9426 4499 9426
4476 9406 4446 9422 4446 9480 4449 9484
4446 9523 4469 9529 4488 9543
TIME...MOT...LOC 0353Z 264DEG 62KT 4487 9514 4473 9496 4456 9498
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Borghoff2 follow-up statements
837
WWUS53 KMPX 030406
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1106 PM CDT Tue Aug 2 2022
MNC127-030415-
/O.CAN.KMPX.SV.W.0238.000000T0000Z-220803T0445Z/
Redwood MN-
1106 PM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN REDWOOD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Minnesota.
LAT...LON 4503 9426 4499 9426 4476 9406 4453 9418
4454 9473 4455 9501 4473 9505 4488 9522
TIME...MOT...LOC 0405Z 261DEG 62KT 4489 9488 4476 9470 4458 9472
$$
MNC067-085-093-129-143-030445-
/O.CON.KMPX.SV.W.0238.000000T0000Z-220803T0445Z/
Meeker MN-Sibley MN-McLeod MN-Kandiyohi MN-Renville MN-
1106 PM CDT Tue Aug 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN MEEKER...NORTHWESTERN SIBLEY...MCLEOD...SOUTHEASTERN
KANDIYOHI AND RENVILLE COUNTIES...
At 1105 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Bird Island to Hector to near
Fairfax, moving east at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR EASTERN RENVILLE AND WESTERN MCLEOD
COUNTIES.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Buffalo Lake around 1110 PM CDT.
Gibbon and Stewart around 1115 PM CDT.
Winthrop and Brownton around 1120 PM CDT.
Gaylord around 1125 PM CDT.
Hutchinson and Glencoe around 1130 PM CDT.
Silver Lake around 1135 PM CDT.
Other locations impacted by these severe thunderstorms include
Sumter, Biscay, Danube, Lakeside, Thorpe, Corvuso, Fernando, Glencoe
Airport, Hutchinson Airport and Cedar Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
&&
LAT...LON 4503 9426 4499 9426 4476 9406 4453 9418
4454 9473 4455 9501 4473 9505 4488 9522
TIME...MOT...LOC 0405Z 261DEG 62KT 4489 9488 4476 9470 4458 9472
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Borghoff952
WWUS53 KMPX 030431
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1131 PM CDT Tue Aug 2 2022
MNC067-093-129-030441-
/O.CAN.KMPX.SV.W.0238.000000T0000Z-220803T0445Z/
Meeker MN-Kandiyohi MN-Renville MN-
1131 PM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MEEKER...SOUTHEASTERN
KANDIYOHI AND RENVILLE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Minnesota.
LAT...LON 4461 9414 4462 9420 4477 9439 4494 9442
4498 9425 4476 9406
TIME...MOT...LOC 0431Z 264DEG 62KT 4481 9407
$$
MNC085-143-030445-
/O.CON.KMPX.SV.W.0238.000000T0000Z-220803T0445Z/
Sibley MN-McLeod MN-
1131 PM CDT Tue Aug 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL SIBLEY AND CENTRAL MCLEOD COUNTIES...
At 1131 PM CDT, a severe thunderstorm was located near Glencoe, or 16
miles east of Hutchinson, moving east at 70 mph.
THIS IS A DESTRUCTIVE STORM FOR EASTERN MCLEOD COUNTY.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
This severe thunderstorm will remain over mainly rural areas of north
central Sibley and central McLeod Counties, including the following
locations... Sumter, Biscay, Glencoe Airport, Hutchinson Airport, New
Auburn and Lake Marion Regional Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
&&
LAT...LON 4461 9414 4462 9420 4477 9439 4494 9442
4498 9425 4476 9406
TIME...MOT...LOC 0431Z 264DEG 62KT 4481 9407
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:34 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Aug 2, 6:34 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
634 PM CDT Tue Aug 2 2022
.UPDATE...
Issued at 336 PM CDT Tue Aug 2 2022
3 PM observations came in and heat indices increased several degrees
across southern Minnesota, now ranging from 105 to 110 in many
cases. Dew points are not mixing out, despite rising temperatures.
The compounded effect has allowed the jump in heat indices into the
warning range across most of southern Minnesota, thus the warning has
been expanded.
&&
.DISCUSSION...(This evening through Tuesday)
Issued at 247 PM CDT Tue Aug 2 2022
KEY MESSAGES: (optional)
- Heat index values of 100-105 into this evening
- Scattered thunderstorms expected tonight, some of which may be
severe.
TODAY/TONIGHT:
The forecast for excessive heat remains on track as wide spread heat
index values of 100-105 are already present across much of the areas
under an Excessive Heat Warning/Heat Advisory. A few sites with
values above 110 can't be ruled out where dew points locally rise
into the upper 70s. Thunderstorm this afternoon is expected to
continue to remain limited to far northern Minnesota and Wisconsin,
as 700 mb temperatures around 14C maintain a strong cap over central
Minnesota and points south. There is a very low (~10%) chance of a
few isolated thunderstorms breaking the cap late this afternoon and
evening across western Wisconsin where the cap is weaker. A
conditional severe weather threat exists IF any storms can fire over
western Wisconsin, with very large hail and damaging wind gusts the
potential hazards. Better chances for showers and thunderstorms come
late tonight through the overnight hours, when stronger forcing aloft
arrives from the west. These overnight storms will most likely remain
elevated, meaning they will not be able to tap into the favorable
surface-based environment for severe weather. However, enough mid-
level CAPE and shear is present to possible generate a few stronger
clusters of storms, and maybe a few isolated instances of hail and
gusty winds overnight. Rainfall amounts will be very spotty owing to
the isolated to scattered nature of any storm tonight. Localized
rainfall amounts in excess of 1" are possible wherever thunderstorms
occur, but most other areas will likely see either less than 0.1" or
nothing at all.
WEDNESDAY-FRIDAY:
Northwest flow develops Wednesday behind a front which will lead to
drier dewpoints and cooler temperatures, although highs will likely
still end up in the mid to upper 80s across much of eastern Minnesota
and western Wisconsin. Southerly flow returns Thursday, but
temperatures won't really peak until Friday when the thermal ridge
axis moves overhead. Highs on Thursday will mostly remain in the mid
to upper 80s, but widespread low to mid 90s look likely Friday
afternoon. If dew point values can reach the upper 60s to low 70s,
Heat Advisories may be needed for portions of the area.
THIS WEEKEND:
A cold front will move through the Upper Midwest during the late
Friday to Sunday timeframe, with deterministic models and ensemble
still exhibiting quite a bit of spread regarding its timing. Showers
and thunderstorms are likely with the frontal passage, and the entire
area looks to have at least a decent chance for beneficial rainfall
amounts of half an inch or more. Daily temepratures will depend on
the timing of the front and precipitation. The NBM averaged values
show high temperatures in the 70s to low 80s, but a day or two of
below-normal temperatures is possible with cloudy skies during the
afternoon.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 634 PM CDT Tue Aug 2 2022
VFR this evening with mid level clouds increasing from the
northwest. TSRA are beginning to develop over SD, which should expand
in coverage later this evening heading into western MN. A gradual
weakening trend is anticipated overnight as activity reaches eastern
MN and WI. Gusty northwest winds and clear skies for Wednesday.
KMSP...Best chance for TSRA remains in the 07-10Z range.
/OUTLOOK FOR KMSP/
Thu...VFR. Wind SE 5-10 kts.
Fri...VFR. Wind S 10-15G25 kts.
Sat...VFR. Wind W 5-10 kts becoming NW.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Excessive Heat Warning until 9 PM CDT this evening for Anoka-Blue
Earth-Brown-Carver-Chippewa-Dakota-Faribault-Hennepin-
Kandiyohi-Lac Qui Parle-Le Sueur-Martin-McLeod-Meeker-Nicollet-
Ramsey-Redwood-Renville-Rice-Scott-Sibley-Waseca-Washington-
Watonwan-Wright-Yellow Medicine.
Heat Advisory until 9 PM CDT this evening for Benton-Chisago-
Douglas-Freeborn-Goodhue-Isanti-Pope-Sherburne-Stearns-Steele-
Stevens-Swift.
WI...None.
&&
UPDATE...Borghoff
DISCUSSION...ETA
AVIATION...BorghoffHazardous weather outlook, Aug 2, 9:00 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Twin Cities/Chanhassen MN 900 PM CDT Tue Aug 2 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040200- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 900 PM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. There is a chance of thunderstorms tonight. A few storms may be severe. The main hazards are large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed. Borghoff
In the hours before
Special weather statement, Aug 2, 10:31 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1031 PM CDT Tue Aug 2 2022
WIZ015-016-030415-
Barron WI-Rusk WI-
1031 PM CDT Tue Aug 2 2022
...Strong thunderstorms will impact portions of Rusk and Barron
Counties through 1115 PM CDT...
At 1031 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Cumberland to 6 miles
west of Rice Lake to Weyerhaeuser to near Sheldon. Movement was
southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Weyerhaeuser around 1035 PM CDT.
Sheldon around 1040 PM CDT.
Bruce around 1045 PM CDT.
Barron around 1050 PM CDT.
Other locations in the path of these storms include Cumberland,
Cameron and Chetek.
This includes U.S. Highway 53 between mile markers 127 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern and west central Wisconsin.
&&
LAT...LON 4538 9092 4530 9093 4529 9095 4529 9154
4531 9195 4550 9216 4564 9216 4564 9068
4538 9068
TIME...MOT...LOC 0331Z 308DEG 16KT 4565 9215 4553 9185 4543 9141 4536
9097
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BPHLocal storm report, Aug 2, 10:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1035 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST 3 N MILROY 44.46N 95.55W
08/02/2022 M59 MPH REDWOOD MN MESONET
&&Local storm report, Aug 2, 10:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1043 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 4 S GRANITE FALLS 44.75N 95.55W
08/02/2022 M63 MPH YELLOW MEDICINE MN AWOS
AWOS STATION KGDB GRANITE FALLS AP.
&&Local storm report, Aug 2, 10:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1049 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND GST 3 WSW LUCAN 44.40N 95.47W
08/02/2022 M62 MPH REDWOOD MN DEPT OF HIGHWAYS
60 TO 62 MPH WIND GUSTS FOR THE LAST 10 MINS
AT THE MNDOT SITE NEAR LUCAN.
&&
JLTLocal storm report, Aug 2, 10:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 PM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND GST 1 SSE NORTH REDWOOD 44.55N 95.08W
08/02/2022 M64 MPH REDWOOD MN ASOS
KRWF AIRPORT.
&&
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:24 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 66 min |
| Aug 2, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine | 47 min |
| Aug 2, 11:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Sibley, Wright | 48 min |
| Aug 2, 11:52 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott | 38 min |
| Aug 3, 12:29 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Ramsey, Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.